Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 3, 2021, 5:46 PM EDT for Paulding County, Polk County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2021, 5:46 PM EDT (21:46 UTC)
- Expired
- May 3, 2021, 6:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
058
WWUS82 KFFC 032146
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Mon May 3 2021
GAZ020-030>032-032215-
Polk GA-Cobb GA-Bartow GA-Paulding GA-
546 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHWESTERN
COBB...SOUTHERN BARTOW AND NORTHERN PAULDING COUNTIES UNTIL 615 PM
EDT...
At 546 PM EDT...a strong thunderstorm was over Van Wert, or 10 miles
east of Cedartown...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Marietta, Cartersville, Dallas, Kennesaw, Acworth, Rockmart,
Euharlee, Emerson, Aragon, White, Braswell, Taylorsville, Yorkville,
Fish Creek, Burnt Hickory Ridge, Red Top Mountain State Park, Lost
Mountain Park, Antioch, Van Wert and George Washington Carver St Pk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3410 8507 3410 8505 3411 8504 3429 8473
3415 8466 3408 8466 3408 8462 3395 8455
3387 8504 3390 8504 3391 8514 3402 8521
TIME...MOT...LOC 2146Z 244DEG 37KT 3398 8508
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 3:53 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 3, 3:53 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 353 PM EDT Mon May 3 2021 ...Afternoon Forecast Discussion... .SHORT TERM /Tonight through Tuesday Night/... A Severe Thunderstorm Watch has been issued for portions of North and most of Central Georgia, replacing the previously issued Tornado Watch. This change was due to the downward trend of storm scale organization with the upper-level trough supporting mid-level lift now moving off to the northeast, but several other severe parameters remaining relatively high. For example, MLCAPE remains around 1500-2000 J/kg, 0-6 km Bulk Shear of 30-40kts, and 0-1 km SRH remaining around 100-150 m2/s2. CAMs have not been overly reliable through this period, but still suggest a southeasterly push to the line of storms going into the evening with most convection shutting down between 8PM and midnight. For the rest of the evening, damaging wind gusts will be the primary threat, with a chance for isolated severe hail or a brief tornado or two also a concern. Some flash flooding will also be possible where storms continuously train over previously saturated areas. There should be a lull in the storms headed into the overnight, with convection picking up once again on Tuesday. Currently, an Enhanced Risk (3 on a scale of 0-5) for severe thunderstorms exists over far northwestern portions of the warning area, with a Slight Risk (2 on a scale of 0-5) existing for most of the rest of the area. Multiple waves of storms will be possible, with damaging wind gusts remaining the primary threat with a couple tornadoes and storms capable of producing severe hail also a concern. Flash flooding will also be a concern, especially over portions of northwest Georgia with continued rainfall over areas saturated by rains today. These storms will form ahead of a stout, positively tilted 850 hPa trough which will act to increase low- level lifting, provide stronger low-level winds thus increasing the wind threat and organize a cold front that will push through the forecast area late Tuesday night into Wednesday morning. Thiem .LONG TERM /Wednesday through Monday/... Minimal updates to Long term period with ongoing weather in the short term. Please see previous discussion below for details. Thiem PREV DISCUSSION... /Issued 456 AM EDT Mon May 3 2021/ LONG TERM /Tuesday Night through Sunday/... Highest impact portion of fcst period will be the beginning as the upper wave pushes across the area Tuesday night ahead of the translated sfc cold front. The CWA looks to remain in the warm sector of the sfc low through the overnight, which is when some of the better juxtaposition of decent conditional instability, marginally strong deep layer shear, and helicity rich low levels are in place. Given such a setup, strong to severe convection could occur anytime Tuesday night with the main threats of damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2 outlook did increase/expand to have Enhanced Risk in parts of west, then NW majority of other area in Slight Risk. As the stronger dynamics eject NEWD, the sfc cold front elongates and pushes farther south across the area Wed, focusing the likely pops for showers and storms mainly across central GA by Wed afternoon. While shear/instability is more limited, a few storms could still be strong to isolated severe in parts of the SE CWA, which matches up with a lingering Day 3 Marginal Risk. Otherwise rest of fcst period looks relatively quiet with mainly drier zonal flow for Thursday, then NW flow transition with continued dry airmass Fri/Sat, followed by some weaker moisture return and possible upper impulse bringing some slight to low end chance pops for showers/storms in north GA on Sunday. Temps dip closer to norms Wed night post CFP then decently below climo for Thurs night and Fri night with most areas reaching the upper 40s to low 50s. Baker && .AVIATION... 18Z Update... Widespread TSRA expected to persist into this evening through 23-03Z for most TAF sites followed by a lull overnight until SHRA/TSRA picks up again between 14-17Z Tues. Cigs hovering at MVFR for ATL/AHN and VFR for CSG/MCN. Guidance has cigs going high VFR overnight but thinking is most cigs should top out at 4-6kft overnight with patchy fog is cigs break. Winds primarily out of the south to southwest light overnight but around 10G15kts during the day in the storm environment. //ATL Confidence...18Z Update... Low on overnight VSBYs/CIGs. Medium on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 66 80 64 80 / 50 80 70 60 Atlanta 68 79 65 78 / 50 80 80 50 Blairsville 63 73 60 72 / 50 90 90 50 Cartersville 66 78 63 77 / 50 90 80 40 Columbus 69 83 67 80 / 60 70 60 60 Gainesville 66 77 64 77 / 50 80 80 50 Macon 69 84 66 82 / 50 70 60 60 Rome 66 78 63 77 / 40 90 90 40 Peachtree City 67 80 63 80 / 50 80 70 50 Vidalia 70 87 71 84 / 40 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 9 PM EDT this evening for the following zones: Baldwin...Barrow...Bibb...Butts...Carroll... Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford... DeKalb...Dooly...Douglas...Fayette...Glascock...Greene... Gwinnett...Hancock...Haralson...Harris...Heard...Henry... Houston...Jasper...Jefferson...Johnson...Jones...Lamar...Macon... Marion...Meriwether...Monroe...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup... Twiggs...Upson...Walton...Warren...Washington...Webster... Wilkes...Wilkinson. && SHORT TERM...Thiem LONG TERM....Thiem AVIATION...Thiem
Hazardous weather outlook, May 3, 5:45 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 545 PM EDT Mon May 3 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-042145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 545 PM EDT Mon May 3 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for portions of north and most of central Georgia until 9 PM EDT. Numerous thunderstorms are expected across much of the area this afternoon and evening. Several storms could be strong to severe. Large hail, damaging wind gusts, brief tornadoes, and frequent lightning will all be threats with any severe thunderstorms that occur. A Flash Flood Watch is in effect for portions of north and central Georgia. Additional rainfall amounts of 1 to 3 inches overnight could lead to localized flash flooding and river flooding concerns. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are again likely across much of the area for Tuesday and Tuesday night with another disturbance and frontal system. Some could be strong to severe mainly late Tuesday afternoon into the overnight with damaging winds, isolated tornadoes, and frequent lightning as the primary threats. The Flash Flood Watch will remain in effect for portions of north and central Georgia until 2 AM Wednesday morning. Additional heavy rain would easily allow for runoff and flash flooding potential given saturated soils. While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to south and east central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested until 9 PM across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 3, 4:31 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Mon May 3 2021
GAZ035>037-047-049-032100-
Morgan GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
431 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHEASTERN
WALTON...SOUTHERN BARROW...CLARKE AND OCONEE COUNTIES UNTIL 500 PM
EDT...
At 431 PM EDT...a strong thunderstorm was over Nicholasville, or near
Monroe...moving east at 55 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Winder, Monroe, Watkinsville, Athens, Statham, Winterville, Bogart,
North High Shoals, Bethlehem, Bostwick, Between, Good Hope, Bishop,
Hull, Whitehall, Athens-Clarke County, Westgate Park, Fort Yargo
State Park, Beechwood Hills and Oconee Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3400 8326 3395 8328 3390 8324 3381 8330
3379 8328 3376 8328 3373 8330 3370 8340
3369 8340 3379 8384 3391 8383 3393 8380
3398 8382 3401 8355 3397 8354 3399 8350
3400 8350 3399 8348 3402 8341 3403 8333
TIME...MOT...LOC 2031Z 274DEG 49KT 3388 8374
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 3, 4:37 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
437 PM EDT Mon May 3 2021
GAZ073-074-032100-
Washington GA-Baldwin GA-
437 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON AND SOUTHEASTERN
BALDWIN COUNTIES UNTIL 500 PM EDT...
At 437 PM EDT...a strong thunderstorm was near Hebron, or 10 miles
southeast of Milledgeville...moving east at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sandersville, Tennille, Harrison, Oconee, Deepstep, Warthen and
Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3287 8304 3294 8307 3298 8312 3300 8313
3301 8315 3297 8316 3297 8317 3300 8316
3308 8316 3309 8312 3305 8310 3308 8305
3308 8301 3311 8297 3315 8270 3279 8269
TIME...MOT...LOC 2037Z 271DEG 26KT 3299 8308
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 3, 4:38 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Mon May 3 2021
GAZ042-052-053-032115-
Coweta GA-Carroll GA-Heard GA-
438 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR COWETA...SOUTHEASTERN CARROLL AND
NORTHEASTERN HEARD COUNTIES UNTIL 515 PM EDT...
At 438 PM EDT...a strong thunderstorm was over Centralhatchee, or 7
miles north of Franklin...moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, Franklin, Palmetto, Whitesburg, Centralhatchee, Moreland,
Sharpsburg, Turin, Roopville, East Newnan, Plant Yates,
Arnco-Sargent, Powers Crossroads, Handy, Dunaway Gardens, Cannongate,
Lowell, Plant Wansley, Roscoe and Thomas Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3353 8482 3351 8482 3351 8466 3329 8462
3327 8513 3345 8517
TIME...MOT...LOC 2038Z 261DEG 31KT 3338 8507
HAIL...0.75IN
WIND...50MPHLocal storm report, May 3, 4:48 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG 3 NE MILLEDGEVILLE 33.11N 83.18W
05/03/2021 BALDWIN GA EMERGENCY MNGR
TREE REPORTED DOWN ON A HOME AT THE 100 BLOCK OF JUNIOR
HILL RD.
&&
EVENT NUMBER FFC2100287
KINGSpecial weather statement, May 3, 5:06 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
506 PM EDT Mon May 3 2021
GAZ033-044-054-055-032130-
Fayette GA-North Fulton GA-Clayton GA-South Fulton GA-
506 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTH
FULTON...CLAYTON AND SOUTH FULTON COUNTIES UNTIL 530 PM EDT...
At 506 PM EDT...a strong thunderstorm was over Sandy Creek, or 8
miles northwest of Fayetteville...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Fayetteville, Jonesboro, Peachtree City, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Morrow, Lovejoy, Hapeville, Palmetto, Lake City,
Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta and Lake Spivey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3375 8435 3365 8435 3365 8429 3363 8426
3361 8426 3359 8425 3358 8426 3355 8426
3355 8429 3349 8428 3348 8429 3344 8429
3342 8462 3346 8463 3350 8461 3351 8462
3351 8465 3359 8468
TIME...MOT...LOC 2106Z 254DEG 31KT 3353 8456
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 3, 5:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Mon May 3 2021
GAZ020-030>032-032215-
Polk GA-Cobb GA-Bartow GA-Paulding GA-
546 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHWESTERN
COBB...SOUTHERN BARTOW AND NORTHERN PAULDING COUNTIES UNTIL 615 PM
EDT...
At 546 PM EDT...a strong thunderstorm was over Van Wert, or 10 miles
east of Cedartown...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Marietta, Cartersville, Dallas, Kennesaw, Acworth, Rockmart,
Euharlee, Emerson, Aragon, White, Braswell, Taylorsville, Yorkville,
Fish Creek, Burnt Hickory Ridge, Red Top Mountain State Park, Lost
Mountain Park, Antioch, Van Wert and George Washington Carver St Pk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3410 8507 3410 8505 3411 8504 3429 8473
3415 8466 3408 8466 3408 8462 3395 8455
3387 8504 3390 8504 3391 8514 3402 8521
TIME...MOT...LOC 2146Z 244DEG 37KT 3398 8508
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:50 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| May 3, 9:11 AM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| May 3, 9:13 AM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| May 3, 9:46 AM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 3, 10:14 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 31 min |
| May 3, 10:21 AM EDT | Tornado Warning | FFC | Douglas, Fulton | 24 min |
| May 3, 10:44 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 31 min |
| May 3, 11:10 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 50 min |
| May 3, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 32 min |
| May 3, 11:13 AM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| May 3, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 37 min |
| May 3, 11:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 37 min |
| May 3, 11:58 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 32 min |
| May 3, 12:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 42 min |
| May 3, 12:22 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson | 23 min |
| May 3, 12:28 PM EDT | Flash Flood Warning | FFC | Carroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 8 hr |
| May 3, 12:33 PM EDT | Special Weather Statement | FFC | Barrow | 27 min |
| May 3, 12:36 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oglethorpe | 24 min |
| May 3, 12:42 PM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 33 min |
| May 3, 12:46 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| May 3, 12:48 PM EDT | Tornado Warning | FFC | Jackson, Madison | 27 min |
| May 3, 12:54 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 36 min |
| May 3, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Spalding | 42 min |
| May 3, 1:06 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| May 3, 1:17 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 28 min |
| May 3, 1:19 PM EDT | Special Weather Statement | FFC | Madison | 11 min |
| May 3, 1:26 PM EDT | Tornado Warning | FFC | Butts, Jasper | 34 min |
| May 3, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| May 3, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 34 min |
| May 3, 2:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Talbot | 45 min |
| May 3, 2:32 PM EDT | Special Weather Statement | FFC | Baldwin | 43 min |
| May 3, 2:40 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 35 min |
| May 3, 3:01 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:02 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 67 hr |
| May 3, 3:03 PM EDT | River Flood Warning | FFC | Polk | 11 hr |
| May 3, 3:06 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 39 min |
| May 3, 3:14 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 3, 3:16 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 29 min |
| May 3, 3:26 PM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| May 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 34 min |
| May 3, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 13 min |
| May 3, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 24 min |
| May 3, 4:21 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 66 hr |
| May 3, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 29 min |
| May 3, 4:34 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| May 3, 4:37 PM EDT | Special Weather Statement | FFC | Washington | 23 min |
| May 3, 4:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| May 3, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 46 min |
| May 3, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 29 min |
| May 3, 5:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| May 3, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 24 min |
| May 3, 5:29 PM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
| May 3, 5:40 PM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more | 32 hr |
| May 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 44 min |
| May 3, 5:51 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| May 3, 6:18 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| May 3, 6:41 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| May 3, 6:50 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 25 min |
| May 3, 7:27 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| May 3, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| May 3, 7:39 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| May 3, 7:45 PM EDT | River Flood Warning | FFC | Polk | 4 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.